×

Found 3,814 Documents (Results 1–100)

100
MathJax

Chow quotients of Grassmannians by diagonal subtori. (English) Zbl 07543983

Aluffi, Paolo (ed.) et al., Facets of algebraic geometry. A collection in honor of William Fulton’s 80th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 472, 241-264 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On the approximability and parametrization of preimages of elements of Carnot groups on sub-Lorentzian structures. (English. Russian original) Zbl 07488489

Math. Notes 111, No. 1, 152-156 (2022); translation from Mat. Zametki 111, No. 1, 140-144 (2022).
MSC:  53C17
PDF BibTeX XML Cite
Full Text: DOI

Optimal control of queuing systems with channel switching. (English. Russian original) Zbl 1481.90131

Autom. Remote Control 82, No. 10, 1720-1729 (2021); translation from Avtom. Telemekh. 2021, No. 10, 110-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Discontinuous Galerkin model order reduction of geometrically parametrized Stokes equation. (English) Zbl 1475.76061

Vermolen, Fred J. (ed.) et al., Numerical mathematics and advanced applications. ENUMATH 2019. Proceedings of the European conference, Egmond aan Zee, The Netherlands, September 30 – October 4, 2019. Cham: Springer. Lect. Notes Comput. Sci. Eng. 139, 551-561 (2021).
MSC:  76M10 65N30 76D07
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software